Previous |  Up |  Next

Article

Keywords:
$g$-metrizable spaces; $sn$-metrizable spaces; weak-open mappings; strong sequence-covering mappings; quotient mappings; $\pi $-mappings; $\sigma $-mappings; $mssc$-mappings
Summary:
In this paper, we prove that a space $X$ is a $g$-metrizable space if and only if $X$ is a weak-open, $\pi $ and $\sigma $-image of a semi-metric space, if and only if $X$ is a strong sequence-covering, quotient, $\pi $ and $mssc$-image of a semi-metric space, where “semi-metric” can not be replaced by “metric”.
References:
[1] A. V. Arhangel’skiǐ: Mappings and spaces. Russian Math. Surveys 21 (1966), 115–162. MR 0227950
[2] J. R. Boone and F. Siwiec: Sequentially quotient mappings. Czech. Math. J. 26 (1976), 174–182. MR 0402689
[3] R. Engelking: General Topology (revised and completed edition). Heldermann-Verlag, Berlin, 1989. MR 1039321
[4] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107–115. MR 0180954 | Zbl 0132.17802
[5] Y. Ge: On $sn$-metrizable spaces. Acta Math. Sinica 45 (2002), 355–360. MR 1928146 | Zbl 1010.54027
[6] Y. Ge: Characterizations of $sn$-metrizable spaces. Publ. Inst. Math., Nouv. Ser. 74 (2003), 121–128. DOI 10.2298/PIM0374121G | MR 2066998
[7] Y. Ikeda, C. Liu and Y. Tanaka: Quotient compact images of metric spaces, and related matters. Topology Appl. 122 (2002), 237–252. DOI 10.1016/S0166-8641(01)00145-6 | MR 1919303
[8] J. Li: A note on $g$-metrizable spaces. Czech. Math. J. 53 (2003), 491–495. DOI 10.1023/A:1026208025139 | MR 1983468 | Zbl 1026.54026
[9] Z. Li: A note on $\aleph $-spaces and $g$-metrizable spaces. Czech. Math. J. 55 (2005), 803–808. DOI 10.1007/s10587-005-0066-1 | MR 2153103 | Zbl 1081.54525
[10] Z. Li and S. Lin: On the weak-open images of metric spaces. Czech. Math. J. 54 (2004), 393–400. DOI 10.1023/B:CMAJ.0000042377.80659.fb | MR 2059259
[11] S. Lin: Point-Countable Covers and Sequence-Covering Mappings. Chinese Science Press, Beijing, 2002. MR 1939779 | Zbl 1004.54001
[12] S. Lin and P. Yan: Sequence-covering maps of metric spaces. Topology Appl. 109 (2001), 301–314. DOI 10.1016/S0166-8641(99)00163-7 | MR 1807392
[13] S. Lin and P. Yan: Notes on $cfp$-covers. Comment. Math. Univ. Carolinae 44 (2003), 295–306. MR 2026164
[14] J. Nagata: Generalized metric spaces I. Topics in General Topology, North-Holland, Amsterdam, 1989, pp. 313–366. MR 1053200 | Zbl 0698.54023
[15] V. I. Ponomarev: Axioms of countability and continuous mappings. Bull Pol. Acad Math. 8 (1960), 127–134. MR 0116314
[16] F. Siwiec: Sequence-covering and countably bi-quotient mappings. General Topology Appl. 1 (1971), 143–154. DOI 10.1016/0016-660X(71)90120-6 | MR 0288737 | Zbl 0218.54016
[17] F. Siwiec: On defining a space by a weak base. Pacific J. Math. 52 (1974), 233–245. DOI 10.2140/pjm.1974.52.233 | MR 0350706 | Zbl 0285.54022
[18] Y. Tanaka: Symmetric spaces, $g$-developable spaces and $g$-metrizable spaces. Math. Japonica 36 (1991), 71–84. MR 1093356 | Zbl 0732.54023
[19] Y. Tanaka and Z. Li: Certain covering-maps and $k$-networks, and related matters. Topology Proc. 27 (2003), 317–334. MR 2048941
[20] S. Xia: Characterizations of certain $g$-first countable spaces. Chinese Adv. Math. 29 (2000), 61–64. (Chinese) MR 1769127 | Zbl 0999.54010
Partner of
EuDML logo